Doctor insights on:
Any interactions plaquenil methotrexate motrin800 Tylenol500 folic acid prilosec aspirin lopressor cartia imdur ambian singulair xyzal (levocetirizine) melatonin ?
Too many: You are taking so many drugs that it is difficult to tell whether drug interaction may occur. Even if you run a profile in Epocrates , it is impossible to tell whether a combination with another drug may lead to interaction. Thus you will require close monitoring by your doctor and be on the lookout for any adverse effects. ...Read more
High deductible. Limited coverage of outpatient care. Would really help to know what tests, evaluations are required to diagnose diabetic ulcers and follow it after treatment.?
Not easy: Keys are changing weight-bearing, good wound care, absolute nicotine avoidance, good glucose control, verifying good circulation or improving it, if possible. Special shoes to get your weight off the ulcers is best use of money ($4-500). Wound care can be relatively simple with silvadene (silver sulfadiazine) cream. Doctor can feel pulses in feet = no vascular work up needed. Avoid regranex, dermagraft, appligraf, hbo. ...Read moreSee 5 more doctor answers
Wellness screen: A mental health check is brief screening of emotional, social and occupational functioning that is often done as a part of a annual medical check-up. Mental health checks are a good way of identifying people who have undiagnosed but very treatable mental health concerns. ...Read moreSee 1 more doctor answer
Not the PM version.: Excedrin PM contains diphenhydramine, AKA Benadryl, which can make you sleepy. Xanax (alprazolam) also can make you sleepy, so I would avoid that combination. The other Excedrin formulations, like Excedrin Migraine or Excedrin Extra Strength should be OK. ...Read moreSee 4 more doctor answers
According : According to drugs.Com, high doses of Aspirin (excedrine contains aspirin, tylenol (acetaminophen) and caffeine) can interact with toprol xl causing toprol xl to be less effective at controlling high blood pressure. Low dose Aspirin does not seem to have this effect. Also, both toprol (a beta blocker) and Aspirin can increase the chance of bleeding, so you may want to speak with your doctor before combining these two medications. There may be safer alternatives available for treatment of your migraines. ...Read more
Asthma: The most prevalent chronic childhood disease is asthma. Prevalence is the total number of children with the disease at the current time. For asthma, the prevalence is about 10% of children. For childhood acute illnesses that go away after a short while, colds are the most common (usually caused by rhinoviruses). ...Read moreSee 2 more doctor answers
I take lot diffrent meds what would happen if i stop taking them janumet, (sitagliptin and metformin) atenolol, synthroid, rampril, 81 mg asprin, crestor, sertaline?
Please don't stop: Your medications cold turkey- it could make you very ill. Please discuss this with your doctor. ...Read more
I am taking iron.Nexium.Calcium.Vit d3.Methotrexate.Prednisone.Enbrel.Folic acid.Norco. Loestrin 24 fe... Any contradiction?
No: They are all compatible.Get a more detailed answer ›
Why Lithium: There are a number of reasons for prescribing lithium, some of which are off-label. Lithium is commonly prescribed to treat symptoms of bipolar disorder. Other reasons include assisting with anger management by decreasing explosive episodes. Another is to augment or boost the antidepressant effects from antidepressants. ...Read moreSee 1 more doctor answer
Yes but...: Why are you taking 8 mg Dilaudid? Is the Dilaudid for headaches or other cause? Maxalt (rizatriptan) is to stop migraines at the start of such a headache & has less success as such a pounding pain headache has gone on & on. Maxalt (rizatriptan) should have been given with clear instructions as to when & how to take it from your provider & with what medicines you can mix it safely. Call your health care provider now instead. ...Read more
Yes: No drug-drug interactions.Get a more detailed answer ›
Older term: This is an older term for women with an abnormal disinterest in sex or an inability to orgasm even during masturbation. Regardless of the nomenclature, sexual health in women may require counselling and treatment if the problem persists and is interferring with women's life. ...Read moreSee 1 more doctor answer